On a type of matrix semigroup.
Semigroup forum, Tome 44 (1992) no. 1, pp. 125-128
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
homogeneous basic semigroups, irreducible matrix semigroups, basic matrix semigroups, completely 0-simple hull, idealizer, translational hull
@article{SF_1992__44_1_135136,
author = {J.S. Ponizovskii},
title = {On a type of matrix semigroup.},
journal = {Semigroup forum},
pages = {125--128},
year = {1992},
volume = {44},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SF_1992__44_1_135136/}
}
J.S. Ponizovskii. On a type of matrix semigroup.. Semigroup forum, Tome 44 (1992) no. 1, pp. 125-128. http://geodesic.mathdoc.fr/item/SF_1992__44_1_135136/